# SDR DL72S991897

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 400 TPA LTR CHK C-1, NR 2 L/E SLAT ANTI-ICE T-DUCT CUT OUT ANGLE CRACKED.  REPAIRED PER MM 57-54-0.
